MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient-specific cranial implant was explanted due to an infection.
 
Additional Manufacturer Narrative
Investigation into the reported adverse event is ongoing.A follow-up report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
On march 15, 2022, medcad contacted the initial reporter via email to request additional information about the reported infection.The requested information included the type of infection the patient experienced, any potential causes or contributing factors, and information about how the device was handled at the user facility.On march 16, 2022, medcad completed a review of the device history record for the device in question.This investigation found that the device in question was produced in accordance with all production requirements.No nonconformance was identified throughout the production of the device.A replacement cranial implant was provided for the patient on (b)(6) 2022.The initial reported was contacted again on april 29, 2022 as a follow up on whether the revision procedure had been completed and to again request additional information about the reported infection.No response was received from these inquiries.No device problem was identified through investigation.The investigation did not establish a cause for the reported infection.If additional information becomes available, a follow up report will be submitted.
 
Event or Problem Description

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer Contact
james allo
501 south second ave.
suite a1000
dallas, TX 75226
2144538864
MDR Report Key14024999
Report Number3009196021-2022-00004
Device Sequence Number14963828
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)215720BRO
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number215720BRO
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexMale
Patient Weight41 KG